Prof. Wei He

School of Mathematical Sciences

Nanjing Normal University, China




Post-doctor, Shandong University, China

Ph.D., Sichuan University

M.S., Liaoning Normal University

B.S., Shanxi Normal University

Publications (Selected)

  1. D. Peng, W. He, M. Tkachenko, Z. Xiao, Successors of locally compact topological group topologies on abelian groups, Fundamenta Math. 249(2020), 71-93.
  2. W. Xi, D. Dikranjan, W. He and Z. Xiao, Locally compact groups and locally minimal group topologies, Fundamenta Math. 244 (2019), 109-124.
  3. W. He, D. Peng, M. Tkachenko, Z. Xiao, Gaps in lattices of (para)topological group topologies and cardinal functions, Topology Appl. 264(2019), 89-104.
  4. W. He, D. Peng, M. Tkachenko, Z. Xiao, Gaps in the lattices of topological group topologies, Topology Appl. 260(2019), 86-103.
  5. D. Peng, D. Dikranjan, W. He, Z. Xiao, Quotients of locally minimal groups, J. Math. Anal. Appl. 475(2019), 1215-1241.
  6. D. Peng and W. He, Cancellation of topological groups, Topology Appl. 258(2019), 115-125.
  7. D. Peng and W. He, Lower continuous topological groupsTopology Appl. 265(2019), 106840.
  8. D. Peng and W. He, Predecessors of topologies of LCA groups, Topology Appl. 266(2019), 106843.
  9. D. Peng and W. He, On cancellable Abelian groups, Topology Appl. 235 (2018), 346–351.
  10. W. He and Z. Xiao, The τ -precompact Hausdorff group reflection of topological groups, Bull. Belg. Math. Soc. Simon Stevin, 25 (2018), 107–120.
  11. W. He and Walter Tholen, Categorically proper homomorphisms of topological groups, Appl. Categor. Struct. 24(2016), 715–732.
  12. W. He and MK. Luo, Completely regular proper refletion of locales over a given locale, Proc. Amer. Math. Soc. 141(2013), 403-408.
  13. W. He, A note on proper maps of locales, Appl. Categor. Struct. 19(2011), 505-510.
  14. W. He, and MK. Luo, Completely regular paracompact reflection of locales. Science in China, Ser.A, 49(2006), 820–826.
  15. W. He, Remarks on completely regular Lindelof reflections of locales, Appl. Categor. Struct. 13(2005), 71-77.
  16. W. He, Lattice of quotients of completely distributive lattices, Algebra Universalis, 54(2005), 121-127.
  17. W , He, A constructive proof of the Gelfand-Kolmogorov theorem, Appl. Categor. Struct. 12(2004), 197-202.
  18. W. He and T. Plewe, Directed inverse limits of spatial locales, Proc. Amer. Math. Soc. 130(2002), 2811-2814.
  19. W. He and SL. Jiang, Remarks on soberiety of Scott topology and weak topology on posets, Comment. Math. Univ. Carolinae, 43, 3(2002), 531-535.
  20. W. He and YM, Liu, Steenrod’s theorem for locales, Math. Proc. Camb. Philos. Soc. 124(1998), 305-307.

Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.